Browse by Condition
More Conditions >

Home Gaviscon Double Action Liquid - 150ml

Front Door Pharmacy - Gaviscon Double Action Liquid - 150ml

Gaviscon Double Action Liquid - 150ml

Relief from the symptoms of gastro-oesphageal reflux, hyperacidity, acid regurgitation, heartburn and indigestion.

In Stock In Stock

Our Price: £3.14

24%

Was: £4.14
You Save: £1.00

Quantity:

Gaviscon Double Action Liquid - 150ml - Item Details

Gaviscon Double Action Liquid Relief from the symptoms of gastro-oesphageal reflux, hyperacidity, acid regurgitation, heartburn and indigestion. Not recommended for children under 12 years. Each 20ml contains 11.04mmol sodium and 65mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product. After taking this product, if your symptoms persist after 7 days consult your doctor. Keep out of reach of children. Always read the label.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Gaviscon Double Action Liquid - 150ml
93% Buy the item featured on this page

Gaviscon Double Action Liquid - 150ml

Our Price: £3.14

Front Door Pharmacy - Gaviscon Double Action - 16 Tablets
4% Buy...

Gaviscon Double Action - 16 Tablets

Our Price: £2.37

Front Door Pharmacy - Gaviscon Double Action - 32 Tablets
2% Buy...

Gaviscon Double Action - 32 Tablets

Our Price: £4.99

Front Door Pharmacy - Gaviscon Liquid Peppermint - 150ml
1% Buy...

Gaviscon Liquid Peppermint - 150ml

Our Price: £3.49

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio